RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 12, Pages 2160–2175 (Mi de4415)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the optimal estimate of the interval of nonoscillation for linear differential equations with bounded coefficients

Yu. A. Melentsova, G. N. Mil'shtein

Ural State University, Sverdlovsk

Full text: PDF file (1463 kB)

Bibliographic databases:
UDC: 517.927.2
Received: 30.01.1979

Citation: Yu. A. Melentsova, G. N. Mil'shtein, “On the optimal estimate of the interval of nonoscillation for linear differential equations with bounded coefficients”, Differ. Uravn., 17:12 (1981), 2160–2175

Citation in format AMSBIB
\Bibitem{MelMil81}
\by Yu.~A.~Melentsova, G.~N.~Mil'shtein
\paper On the optimal estimate of the interval of nonoscillation for linear differential equations with bounded coefficients
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 12
\pages 2160--2175
\mathnet{http://mi.mathnet.ru/de4415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642879}
\zmath{https://zbmath.org/?q=an:0484.34021}


Linking options:
  • http://mi.mathnet.ru/eng/de4415
  • http://mi.mathnet.ru/eng/de/v17/i12/p2160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Novikov, “The periodic analog of Rolle's theorem for differential operators and approximation by $L$-splines”, Math. Notes, 56:4 (1994), 1061–1068  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:54
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020